# SDR ASAA0380097

- Difficulty date: January 22, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993061269
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND CABIN FLOOR MEMBRANE (WEB) CORRODED ON UNDERSIDE AT FS 1136-1174.  CUT OUT CORRODED SECTION AND INSTALLED DOUBLER PER SRM 53-01, 51-30-2, AND 51-10-33. (M)
